Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking follihair to control hairloss, gaining weight. Does it have any effect on weight?

hi...i had been having unusual hairloss for quite few months.i started taking follihair and its been since 3 months.i see a lot of new hair growth but the hairloss is the same.i also see there s a weight gain since very particular in my diet as am very weight conscience.just want to know does follihair has any effect on wieght gain.need ur expert opinion and suggestion....thank u
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM, I have read your query, it is normal to lose between 50-100 hairs a day, this is part of the hair renewal process. However, most people suffer from excessive hair loss at one time in their life. There are many reasons for this including medication, radiation, chemotherapy, exposure to chemicals, hormonal and nutritional factors, thyroid disease, generalized or local skin disease, and stress. Many of these causes are temporary and a few are permanent. These are some of the more common reason for hair loss. Since hormones both stimulate hair growth and cause hair loss, hormonal changes by far have the biggest impact on hair loss like childbirth, contraceptives etc. Since the hair follicle is a very sensitive it does respond to imbalances in the body including deficient diet like in reactional hair loss or telogenic effluvium, in such cases treatment with medications having multi-vitamins etc. can be considered but could increase appetite. Would recommend that you consult your physician to understand the underlying cause of your hairloss. Thanks
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor